Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 5, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 7, 2011, 11:35 AM EST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2011, 11:35 AM EST (16:35 UTC)
- Expired
- Jan 9, 2011, 4:13 PM EST
- In force
- 53 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
044 WHUS73 KAPX 071635 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1135 AM EST FRI JAN 7 2011 LMZ342-344>346-080045- /O.NEW.KAPX.SC.Y.0005.110107T1635Z-110108T1000Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1135 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
9 follow-up statements
221 WHUS73 KAPX 072137 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 437 PM EST FRI JAN 7 2011 LHZ347>349-LMZ323-080545- /O.EXB.KAPX.SC.Y.0005.110108T1000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 437 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 5 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-080545- /O.EXT.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 437 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
577 WHUS73 KAPX 080325 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1025 PM EST FRI JAN 7 2011 LHZ347>349-LMZ323-081130- /O.CON.KAPX.SC.Y.0005.110108T1000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1025 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-081130- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1025 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
650 WHUS73 KAPX 080916 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 416 AM EST SAT JAN 8 2011 LSZ321-081730- /O.EXB.KAPX.SC.Y.0005.110108T0916Z-110109T0500Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 416 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-LMZ323-081730- /O.CON.KAPX.SC.Y.0005.110108T1000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 416 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-344>346-081730- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 416 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
899 WHUS73 KAPX 081600 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1100 AM EST SAT JAN 8 2011 LHZ347>349-LMZ323-342-344>346-090000- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1100 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-090000- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T0500Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1100 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
131 WHUS73 KAPX 082125 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 PM EST SAT JAN 8 2011 LSZ321-082230- /O.CAN.KAPX.SC.Y.0005.000000T0000Z-110109T0500Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 425 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-LMZ323-342-344>346-090530- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 425 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
054 WHUS73 KAPX 090231 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 931 PM EST SAT JAN 8 2011 LHZ347>349-LMZ323-342-344>346-091045- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 931 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
855 WHUS73 KAPX 090917 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 417 AM EST SUN JAN 9 2011 LMZ323-342-091030- /O.CAN.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 417 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-LMZ344>346-091730- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 417 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
081 WHUS73 KAPX 091602 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1102 AM EST SUN JAN 9 2011 LMZ344>346-091715- /O.CAN.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1102 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-092200- /O.CON.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1102 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
963 WHUS73 KAPX 092113 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 413 PM EST SUN JAN 9 2011 LHZ347>349-092215- /O.CAN.KAPX.SC.Y.0005.000000T0000Z-110109T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 413 PM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 6:36 AM EST, 4 hours 59 minutes earlier.
Area forecast discussion, Jan 7, 6:36 AM EST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
636 AM EST FRI JAN 7 2011
.SYNOPSIS.../ISSUED AT 355 AM/
A LARGE UPPER AIR LOW PRESSURE SYSTEM...WILL CONTINUE TO SPIN OVER
THE NORTHERN GREAT LAKES TODAY. IN ADDITION TO OCCASIONAL LIGHT SNOW
SHOWERS...AND FLURRIES FROM THIS SYSTEM...A NORTHWEST FLOW REGIME
WILL BRING HEAVY LAKE EFFECT SNOWS TO THE REGION TODAY. MODERATE TO
HEAVY SNOW ACCUMULATIONS WILL BE POSSIBLE IN THE NORTHWEST FAVORED
SNOW BELTS BY TONIGHT...ESPECIALLY ACROSS NORTHERN LOWER PORTIONS OF
THE STATE.
AS THIS SYSTEM SLOWLY MOVES OFF TO THE EAST ON SATURDAY...WINDS WILL
BECOME MORE NORTHERLY...KEEPING THE BEST ACCUMULATING LAKE EFFECT
SNOWS CLOSE TO THE LAKE MICHIGAN LAKESHORE.
&&
.SHORT TERM.../ISSUED AT 355 AM/...TODAY
991MB LOW PRESSURE NEAR GEORGIAN BAY. LAKE-INDUCED SURFACE TROF
EXTENDS WEST ALONG SOUTH SHORE OF SUPERIOR...THOUGH THAT/S ABOUT TO
BE OVERWHELMED BY A 995MB SURFACE DIVING RAPIDLY SOUTHWARD FROM
NORTHERN ONTARIO. THIS LOW...AND THE 500MB CLOSED CIRCULATION AND
ASSOCIATED COLD POOL/ADDED MOISTURE ALOFT...WILL PROVIDE AN EVEN
MORE FAVORABLE ENVIRONMENT FOR LAKE EFFECT SNOW (LES). AND IT/S NOT
LIKE LES IS DOING TOO SHABBILY AS IS...WITH MULTIPLE BANDS IMPACTING
NW/WNW FLOW AREAS IN NORTHERN LOWER. (LES HAS LARGELY ENDED IN
EASTERN UPPER MI...EXCEPT IN WESTERN MACKINAC.) BUT...AS THE SYSTEM
TO THE NORTH MOVES IN...OUR WINDS WILL BECOME RATHER DISJOINTED.
MID-LEVEL CIRCULATION NOW SW OF JAMES BAY WILL ROTATE ON DOWN...
ACROSS CENTRAL UPPER AND INTO N CENTRAL LOWER MI THIS AFTERNOON.
SURFACE PATTERN IS GOING TO BE A REAL MESS TODAY...WITH THE LOWS TO
THE NORTH AND EAST DISSOLVING/EVOLVING INTO A BROADER LOW OVER LOWER
MI LATE TODAY. THIS WILL TURN LOW LEVEL WINDS NE-ERLY INTO EASTERN
UPPER MI THIS MORNING...THOUGH THOSE WINDS WILL BE PRETTY LIGHT
UNTIL EVENING.
DELTA T/S WILL REMAIN AROUND 20. CURRENT INVERSION HEIGHTS OF 6-7K
FT ARE PRETTY DECENT...BUT WILL GROW FURTHER AS THE DAY PROCEEDS AND
COLD ADVECTION OCCURS AT 700MB. INVERSION HEIGHTS WILL NEAR 10K FT
BY LATE IN THE DAY. NAM PROGS CONTINUE TO SHOW MAX OMEGA PARKED AT
-15C...IDEAL FOR DENDRITIC GROWTH AND NICE FLUFFY FLAKES. THAT HAS
BEEN THE CASE THRU THIS EVENT (SNOW LIQUID RATIOS TYPICALLY RANGE
FROM 20/1 TO 25/1)...AND THAT SHOULD NOT CHANGE. SO WOULD EXPECT
LAKE-INDUCED CONVECTION TO BECOME MORE INTENSE.
BUT AS THE DAY PROCEEDS...AND WIND FIELDS BECOME LIGHT AND VARIABLE
BELOW 400MB IN NORTHERN LOWER...WHERE THAT FALLS IS THE BIG
QUESTION. CURRENT WNW/NW 1000-700MB WINDS (USING A DEEPER LAYER AS
THE CONVECTIVE DEPTH INCREASES) WILL WEAKEN THRU MORNING. BY EARLY
AFTERNOON...IT WILL BE DIFFICULT IF NOT IMPOSSIBLE TO SUPPORT BANDED
STRUCTURES...WITH SHSN BECOMING MORE /BLOBULAR/ AND ONLY DRIFTING TO
THE ESE. A PERIOD OF LIGHT/VRBL WINDS WILL THEN GIVE WAY TO THE
BEGINNINGS OF NORTHERLY FLOW BY 00Z.
THE LIGHTER WINDS WILL HOLD BETTER SNOWS CLOSER TO THE COAST. AN ARC
OF 3-6 INCH ACCUMS IS EXPECTED FROM LEELANAU TO ANTRIM/CHARLEVOIX
AND PERHAPS SOUTHERN EMMET...REASONABLY CLOSE TO WHAT WE HAD IN
THERE BEFORE. 2-4 WILL WORK SOUTH OF M-72 AND WEST OF US-131...IN AN
AREA WITH LESS 1000-850MB CONVERGENCE.
FOR EASTERN UPPER...EASTERN CHIP/MACK WILL SEE RELATIVELY LITTLE
SNOW TODAY...WITH A DOWNSLOPING N TO NE SURFACE WIND. HOWEVER...NAM
PROGS THE BOUNDARY BETWEEN NE WINDS TO THE EAST...AND NW WINDS TO
THE WEST...TO HANG AROUND ALGER/NRN SCHOOLCRAFT/WESTERN MACKINAC CO
FOR A GOOD PART OF TODAY. LOCAL WRF ISN/T AS GUNG-HO AS THE NAM IN
GENERATING SNOW ALONG THAT BOUNDARY...AND AM INCLINED TO TAKE A
WAIT-AND-SEE APPROACH THERE. WILL GO WITH 1-2 INCHES IN WESTERN
MACK...VS THE 2-4 THE NAM MIGHT ARGUE FOR.
HEADLINES...WILL ADD EMMET TO THE ADVISORY...FOCUSING ON SOUTHERN
SECTIONS. I WOULD LIKE TO DROP MANISTEE FROM THE WARNING... GIVEN
EXPECTATIONS FOR TODAY/TONIGHT (SEE BELOW)...AND GIVEN MBL HASN/T
SEEN A VSBY BELOW 5SM FOR 10 HOURS. PER COORD WITH GRR...AND GIVEN
THE WARNING IS ALREADY OUT AND THERE IS A NON-ZERO CHANCE OF +SN
THERE OVER THE NEXT 24 HOURS...WILL GO AHEAD AND MAINTAIN THE
WARNING (THOUGH ACCUMS IN FORECAST WILL NOT JUSTIFY IT).
JZ
&&
.LONG TERM.../ISSUED AT 355 AM/...TONIGHT AND BEYOND
SIGNIFICANT WX ISSUES WILL TEND TO DIMINISH AS WE MOVE THRU THE
WEEKEND. UPPER LOW OVER NORTHERN LOWER MI THIS EVENING...WILL MOVE
TO LAKE ERIE TONIGHT...AND EASTERN PA SATURDAY. ASSOCIATED SURFACE
BOUNDARY WILL PUSH DOWNSTATE TONIGHT...WITH NE-ERLY LOW LEVEL FLOW
BEHIND. THAT...ALONG WITH RISING HEIGHTS AND SLOWLY MODERATING
TEMPS...WILL SHARPLY DIMINISH LES COVERAGE INTENSITY.
TONIGHT...NE LOW LEVEL FLOW WILL ALREADY BE ESTABLISHED THIS EVENING
ACROSS EASTERN UPPER AND INTO CHEBOYGAN/ROGERS. BOUNDARY WILL MOVE
DOWN TO THE US-10 CORRIDOR AT 06Z...AND NE 1000-850MB WINDS WILL
HAVE SPREAD ACROSS THE ENTIRE FORECAST AREA. EASTERN UPPER MI WILL
BE LARGELY DRY. NE LOWER WILL SEE SCT-NMRS -SHSN OFF OF HURON.
PRESQUE ISLE/ALPENA COUNTY COASTS OVERNIGHT WILL SEE LOCALIZED 1-2
INCHES...ESPECIALLY OVERNIGHT. OTHERWISE SIG ACCUMS ARE NOT
ANTICIPATED THERE.
NW LOWER IS THE TRICKY PART. THERE IS STILL ENOUGH CONVERGENCE WITH
THE PASSING BOUNDARY...AND ASSISTANCE FROM LAKE MI...TO SUPPORT A
QUICK 1-3 INCHES IN THE EVENING WEST OF TVC. BY MIDNIGHT...
EXPECTATION FROM THE MESOSCALE MODELS IS FOR A SHORELINE-PARALLEL
MONSTER BAND TO DEVELOP...ROUGHLY PARALLELING THE LAKE MI COAST FROM
LEELANAU TO SW LOWER. THE MAIN QUESTION IS WHETHER THIS BAND WILL BE
ON THE COAST...OR JUST OFF OF IT. THE NORMAL TENDENCY IS FOR BANDS
TO PUSH OFFSHORE WITH TIME...AS SURFACE WINDS TEND TO TURN OFFSHORE
(LAND BREEZES) AND PRODUCE MAXIMUM CONVERGENCE OUT OVER THE LAKE.
LOCALLY RUN 4KM WRF MODEL DOES SHOW THIS TENDENCY OFF OF MANISTEE/
BENZIE...BUT WANTS TO HANG TO SHSN THU THE NIGHT IN WESTERN/NORTHERN
LEELANAU. WILL GIVE THIS A SHOT AND KICK TOTAL NIGHTTIME SNOWFALL
AMOUNTS TO 3-6 INCHES THERE...WHILE KEEPING MANISTEE/BENZIE AT 1-3.
THERE/S STILL ENOUGH MID/HIGH CLOUDS PRESENT (EVEN ACROSS THE NORTH)
TO SUPPORT MAINLY OVC SKIES. THAT WILL KEEP TEMPS FROM CRATERING TOO
HARD. MINS MAINLY UPPER SINGLE DIGITS TO MID TEENS.
SATURDAY...HEIGHTS ALOFT WILL CONTINUE TO SLOWLY REBOUND AS THE
UPPER LOW PULLS AWAY. SURFACE TROF WILL TAKE THE LOOK OF A
LAKE-AGGREGATE TROF...WOBBLING BACK NORTHWARD INTO CENTRAL LOWER MI
(WITH AN ADDITIONAL TROF AXIS ON SUPERIOR). 1000-850MB WINDS WILL
BACK A SMIDGE IN RESPONSE...TOWARD NORTH IN NORTHERN LOWER AND NNE
IN EASTERN UPPER. NUMEROUS -SHSN WILL AGAIN NE SUPPORT FROM ROGERS
CITY TO HARRISVILLE...AND IN/WEST OF TVC. THE INVERSION HEIGHTS
REMAIN FAIRLY HIGH...UP TOWARD 7K FT...AND 850-700MB RH LEVELS
CONTINUE ABOVE 75 PERCENT. SO AM A BIT CONCERNED THAT WE/RE
UNDERDOING SNOW AMOUNTS...ESPECIALLY IN NW LOWER. WILL KICK PARTS OF
LEELANAU/BENZIE UP TO AS MUCH AS 3 INCHES. EARLIER FORECAST OR
AROUND AN INCH NEAR ALPENA LOOKS FINE.
AGAIN...TOO MUCH MOISTURE AROUND TO GO ANYTHING OTHER THAN MOSTLY
CLOUDY...THOUGH SOME MORE SUBSTANTIAL BREAKS COULD ARRIVE IN
CHIPPEWA CO VERY LATE IN THE DAY. MAX TEMPS MAINLY NEAR 20 TO THE
MID 20S.
SAT NIGHT/SUNDAY...LOW LEVEL TROFFINESS WILL START TO LOSE ITS
GRIP...ESPECIALLY ON SUNDAY...AS RIDGING TRIES TO BUILD INTO THE
SOUTHERN LAKES FROM THE NW. THOUGH THE MAIN UPPER LOW WILL PINWHEEL
AWAY OFF THE NEW ENGLAND COAST...A WEAKNESS WILL BE LEFT BEHIND NEAR
THE NORTH SHORE OF SUPERIOR. THAT WILL PARTIALLY SUPPORT WHAT/S LEFT
OF THE LAKE AGGREGATE TROF SHIFTING NORTH TOWARD UPPER MI ON SUNDAY.
100-850MB WINDS WILL BACK N/NNW SAT NIGHT...AND NW ON SUNDAY...
THOUGH A FAIR AMOUNT OF ANTICYCLONIC FLOW WILL ENTER THE PICTURE BY
THEN. DEEPER MOISTURE WILL FINALLY ERODE AS HEIGHTS RISE...WITH
850-700MB RH LEVELS LOWERING TO NEAR 60 PERCENT.
A SMALL AREA OF LIKELY POPS IS STILL IN ORDER NEAR AND SW OF GD TRAV
BAY SAT NIGHT. CHANCE POPS WILL SUFFICE IN WESTERN CHIP/MACK...AND
FROM ROGERS TO OSC. INTERIOR SECTIONS WILL SEE SOME PARTIAL
CLEARING...AND A FEW SPOTS MAY TAKE A RUN AT ZERO DEGREES. ON
SUNDAY...THE BACKING WINDS WILL RETURN A CHANCE OF -SHSN IN THE
USUAL NW FLOW LOCALES...BUT GIVEN THE ANTICYCLONIC FLOW...DON/T
EXPECT MORE THAN THAT. PARTLY TO MOSTLY CLOUDY...WITH MAX TEMPS
UPPER TEENS TO MID 20S.
JZ
LATER PERIODS (SUN NIGHT ONWARD)...FAIRLY QUIET WX REGIME (BY EARLY
JANUARY STANDARDS FOR SURE) LOOKS TO BE IN PLACE TO START THE NEW
WORK WEEK. INITIAL POLAR VORTEX ACRS THE GREAT LAKES EXPECTED TO
WEAKEN AND TRANSLATE EASTWARD SUN NIGHT/EARLY MON...TO BE REPLACED
BY BUILDING LOW/MID LEVEL SHORTWAVE RIDGING THRU THE REGION INTO
MON/MON NIGHT IN ADVANCE OF NEXT SIGNIFICANT WAVE EJECTING OUT OF
THE NORTHERN ROCKIES. GIVEN ONLY MARGINAL LAKE INSTABILITY WITH
DELTA T'S AROUND 14C AS LOW LEVEL THERMAL REGIME MODIFIES INTO SUN
NIGHT/MON/MON NIGHT...AND INCREASINGLY LIGHT/ANTICYCLONIC FLOW
REGIME IN PLACE...HAVE A HARD TIME SEEING MUCH MORE THAN JUST SOME
FLURRIES HANGING AROUND COASTAL LOCALES THRU THE PERIOD. THAT OUGHT
TO CHANGE A BIT LATER INTO TUE AND WED AS AFOREMENTIONED UPR WAVE
SLIDES BY TO THE SOUTH...HELPING DRAG IN A LITTLE COLDER THERMAL
REGIME. STILL...LACK OF OVERALL DEEPER MOISTURE AND PROGGED LIGHTER
WIND FLOW ONLY ARGUES FOR SMALL CHANCE MENTION OF SNOW SHOWERS NEAR
THE COASTS ON MEAN NORTH TO NORTH/NORTHEAST FLOW.
ALL OF THAT SAID...THE SYSTEM INTO MIDWEEK WILL NEED TO BE WATCHED
CLOSELY AS TRENDS OF THE GEM/GFS ENSEMBLE MEAN SUGGEST A FASTER
PHASING SCENARIO INTO MIDWEEK...IMPLYING THAT LEAD SFC CYCLONE MAY
TRACK A BIT FARTHER NORTH BEFORE ENERGY TRANSFERS OFF THE EAST
COAST. IN FACT...THE 07/00Z GEM GOES SO FAR AS TO SUGGEST SYNOPTIC
SNOWFALL MAY EDGE TOWARD OUR SOUTHERN COUNTIES. WHILE THIS TYPE OF
SCENARIO DOES HAVE SOME SMALL PROBABILITY OF OCCURRING...THE BETTER
BET IS A MORE SUPPRESSED SOLUTION GIVEN EVER-PERSISTENT BLOCKING IN
PLACE ALONG THE NORTHERN TIER OF STATES. LITTLE CHANGE MADE TO GOING
TEMPS THRU MIDWEEK...WITH READINGS PRIMARILY ON THE COOL SIDE OF
CLIMO. POTENTIAL IS DEFINITELY THERE FOR SOME CHILLY NIGHTS INLAND
LOCATIONS SUN/MON NIGHTS GIVEN SLACK FLOW AND NORTHERLY FLOW
SUGGESTING INLAND SPOTS SHOULD CLEAR OUT AT TIMES. HAVE LOWERED
NUMBERS ACCORDINGLY...BUT MAY WELL SEE SOME SPOTS GO BELOW ZERO
DURING THIS TIMEFRAME.
LAWRENCE
&&
.MARINE.../ISSUED AT 355 AM/
WINDS WILL WEAKEN FROM NORTH TO SOUTH TODAY AS A BROAD LOW PRESSURE
SYSTEM MOVES DIRECTLY OVERHEAD. BRIEF PERIOD OF GALES NEAR PRESQUE
ISLE LT CAN BE TRANSITIONED BACK TO SMALL CRAFT ADVISORIES. SAID
ADVISORIES CAN BE LOWERED NORTH OF THE STRAITS. TONIGHT...NE WINDS
WILL START TI KICK UP...ESPECIALLY ON LAKE MI...WHERE EVENTUALLY END
OF SMALL CRAFT CONDITIONS WILL BE RATHER TEMPORARY.
JZ
&&
.AVIATION.../ISSUED AT 636 PM/...VALID FOR 12Z TAFS
LAKE EFFECT SNOW FROM LAKE MI CONTINUES TO IMPACT MAINLY AREAS
BETWEEN PLN AND TVC. HOWEVER...TVC HAS JUST STARTED TO GET IN ON
THINGS AGAIN...DROPPING TO IFR VSBYS IN THE LAST 1-2 HOURS. EXPECT
THAT TO PREVAIL THRU THE DAY AND INTO TONIGHT. PLN WILL CONTINUE TO
SEE MVFR CIGS...AND WILL SEE SOME PERIODS OF MVFR VSBYS IN -SHSN
DURING THE DAY TODAY. APN WILL BE PRETTY QUIET (THOUGH WITH MVFR
CIGS) THRU EVENING...BUT WILL SEE LIGHT SNOW LATE TONIGHT (MVFR TO
PERHAPS IFR) AS WINDS TURN NE.
JZ
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW WARNING UNTIL MIDNIGHT EST TONIGHT FOR
MIZ019>021-025>027-031.
LAKE EFFECT SNOW ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MIZ016-
022-028-032>034.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR
LMZ323-342-344>346.
LH...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR
LHZ347>349.
LS...NONE.
&&Hazardous weather outlook, Jan 7, 4:24 AM EST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 424 AM EST FRI JAN 7 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 081200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 424 AM EST FRI JAN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT MODERATE TO HEAVY LAKE EFFECT SNOW WILL CONTINUE TODAY IN THE SNOWBELTS DOWNWIND OF LAKE MICHIGAN. SNOW WILL DIMINISH TONIGHT...EXCEPT VERY CLOSE TO THE LAKE MICHIGAN COAST. SEE ONGOING LAKE EFFECT SNOW WARNINGS AND ADVISORIES FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE PASS ON SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. JZ
In the hours before
Local storm report, Jan 7, 7:57 AM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
757 AM EST FRI JAN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM SNOW 5 SE MANCELONA 44.85N 84.99W
01/07/2011 M9.0 INCH KALKASKA MI TRAINED SPOTTER
12 HR TOTAL THRU 8 AM. SNOW DEPTH 16 IN.
&&
SCHWARTZLocal storm report, Jan 7, 8:25 AM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
825 AM EST FRI JAN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW ALBA 45.00N 84.90W
01/07/2011 M4.5 INCH ANTRIM MI TRAINED SPOTTER
12 HR TOTAL THRU 8 AM. SNOWDEPTH 10 IN.
&&
BERGERLocal storm report, Jan 7, 8:56 AM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
856 AM EST FRI JAN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 3 S SUTTONS BAY 44.94N 85.65W
01/07/2011 M8.5 INCH LEELANAU MI TRAINED SPOTTER
24 HR TOTAL THRU 8 AM.
&&
BERGERLocal storm report, Jan 7, 9:09 AM EST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
909 AM EST FRI JAN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 E DARRAGH 44.77N 85.03W
01/07/2011 M20.0 INCH KALKASKA MI TRAINED SPOTTER
30 HR TOTAL THRU 9 AM.
&&
BERGERLocal storm report, Jan 7, 10:17 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1017 AM EST FRI JAN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW EAST JORDAN 45.16N 85.13W
01/07/2011 E7.5 INCH CHARLEVOIX MI TRAINED SPOTTER
12 HR TOTAL THRU 9 AM.
0900 AM SNOW HIGGINS LAKE 44.46N 84.74W
01/07/2011 M1.5 INCH ROSCOMMON MI TRAINED SPOTTER
24 HR TOTAL THRU 10 AM. SNOWDEPTH 3 IN.
&&
BERGERLocal storm report, Jan 7, 10:44 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1044 AM EST FRI JAN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM SNOW ELK RAPIDS 44.89N 85.40W
01/07/2011 M5.0 INCH ANTRIM MI BROADCAST MEDIA
12 HR TOTAL THRU 6 AM.
0700 AM SNOW 11 N LAKE CITY 44.49N 85.21W
01/07/2011 M4.5 INCH MISSAUKEE MI TRAINED SPOTTER
24 HR TOTAL THRU 7 AM. SNOW DEPTH 9 IN. WATER EQUIV. 0.15
IN.
0700 AM SNOW 4 E HONOR 44.67N 85.94W
01/07/2011 M4.3 INCH BENZIE MI TRAINED SPOTTER
24 HR TOTAL THRU 7 AM. SNOW DEPTH 6 IN. WATER EQUIV. 0.14
IN.
0700 AM SNOW MOORESTOWN 44.47N 84.95W
01/07/2011 M5.0 INCH MISSAUKEE MI BROADCAST MEDIA
24 HR TOTAL THRU 7 AM
0730 AM SNOW 2 SE MANCELONA 44.88N 85.03W
01/07/2011 M13.8 INCH ANTRIM MI NWS EMPLOYEE
24 HR TOTAL THRU 7 AM. 12 HR TOTAL 7.0 INCHES.
0755 AM SNOW 5 SE MANCELONA 44.85N 84.99W
01/07/2011 M9.0 INCH KALKASKA MI TRAINED SPOTTER
12 HR TOTAL THRU 8 AM. SNOW DEPTH 16 IN.
0800 AM SNOW ALBA 45.00N 84.90W
01/07/2011 M4.5 INCH ANTRIM MI TRAINED SPOTTER
12 HR TOTAL THRU 8 AM. SNOWDEPTH 10 IN.
0800 AM SNOW 3 S SUTTONS BAY 44.94N 85.65W
01/07/2011 M8.5 INCH LEELANAU MI TRAINED SPOTTER
24 HR TOTAL THRU 8 AM.
0900 AM SNOW HIGGINS LAKE 44.46N 84.74W
01/07/2011 M1.5 INCH ROSCOMMON MI TRAINED SPOTTER
24 HR TOTAL THRU 10 AM. SNOWDEPTH 3 IN.
0900 AM SNOW EAST JORDAN 45.16N 85.13W
01/07/2011 E7.5 INCH CHARLEVOIX MI TRAINED SPOTTER
12 HR TOTAL THRU 9 AM.
0900 AM SNOW 1 E DARRAGH 44.77N 85.03W
01/07/2011 M20.0 INCH KALKASKA MI TRAINED SPOTTER
30 HR TOTAL THRU 9 AM.
&&
BERGERThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 10:44 PM EST | Gale Warning | APX | 5 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.